Periodic competitive differential equations and the discrete dynamics of competitive maps

Research output: Contribution to journalArticle

78 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)165-194
Number of pages30
JournalJournal of Differential Equations
Volume64
Issue number2
DOIs
StatePublished - Sep 15 1986

Fingerprint

Differential equations

ASJC Scopus subject areas

  • Analysis

Cite this

Periodic competitive differential equations and the discrete dynamics of competitive maps. / Smith, Hal.

In: Journal of Differential Equations, Vol. 64, No. 2, 15.09.1986, p. 165-194.

Research output: Contribution to journalArticle

@article{47b5124187604649a2611e82ea0c65c8,
title = "Periodic competitive differential equations and the discrete dynamics of competitive maps",
author = "Hal Smith",
year = "1986",
month = "9",
day = "15",
doi = "10.1016/0022-0396(86)90086-0",
language = "English (US)",
volume = "64",
pages = "165--194",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Periodic competitive differential equations and the discrete dynamics of competitive maps

AU - Smith, Hal

PY - 1986/9/15

Y1 - 1986/9/15

UR - http://www.scopus.com/inward/record.url?scp=38249038749&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249038749&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(86)90086-0

DO - 10.1016/0022-0396(86)90086-0

M3 - Article

AN - SCOPUS:38249038749

VL - 64

SP - 165

EP - 194

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -